# SDR SIMA20171029001

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 31,094 hours, 26,653 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Alignment
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR-GROUND FAIL AFTER TAKEOFF,  FOLLOWED BY A NR 1 & 2 ENGINES REVERSER DISAGREE.  FOUND THE NOSE LANDING GEAR AIR/GROUND WOW PROXIMITY SENSOR TARGET OUT OF ALIGNMENT. PERFORMED ADJUSTMENT OF THE TARGET IAW AMM 32-63-05. OPS CHECKED GOOD.
